Alert archive / Minnesota / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 185, NWS Twin Cities, MN

September 19, 2024Dakota County, Washington County, Minnesota; Pierce County, Wisconsin

NWS Twin Cities, MN issued this severe thunderstorm warning at Sep 19, 2024, 5:02 PM CDT for Dakota County, Washington County, Minnesota; Pierce County, Wisconsin. It was in force for 28 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 19, 2024, 5:02 PM CDT (22:02 UTC)
Expired
Sep 19, 2024, 5:30 PM CDT
In force
28 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Dakota County, MN, Washington County, MN, Pierce County, WI

The radar

The Minneapolis radar (KMPX), 60 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 19, 5:19 PM CDTHAIL 12 E Cottage Grove, MNReport from mPING: Quarter (1.00 in.).

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 19, 2:10 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 10.0 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2024-09-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 235 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2024-09-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 273 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
235 J/kg
Mixed-layer CIN
-220 J/kg
Mixed-layer LCL
1275 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
273 m²/s²
0-3 km storm-relative helicity
257 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

582 
WUUS53 KMPX 192202
SVRMPX
MNC037-163-WIC093-192230-
/O.NEW.KMPX.SV.W.0185.240919T2202Z-240919T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
502 PM CDT Thu Sep 19 2024

The National Weather Service in the Twin Cities has issued a

* Severe Thunderstorm Warning for...
  Central Dakota County in east central Minnesota...
  Southern Washington County in east central Minnesota...
  Northwestern Pierce County in west central Wisconsin...

* Until 530 PM CDT.

* At 502 PM CDT, a severe thunderstorm was located near Rosemount, or
  14 miles south of St. Paul, moving northeast at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Woodbury, Cottage Grove, Inver Grove Heights, Hastings, Rosemount,
  Lake Elmo, St. Paul Park, Prescott, Afton, Hampton, Vermillion, and
  Coates.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4461 9300 4472 9313 4498 9285 4491 9276
      4487 9277 4486 9271 4474 9257 4470 9271
      4471 9273 4469 9274
TIME...MOT...LOC 2202Z 227DEG 30KT 4475 9300 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Strus
2 follow-up statements
947 
WWUS53 KMPX 192214
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
514 PM CDT Thu Sep 19 2024

MNC037-163-WIC093-192230-
/O.CON.KMPX.SV.W.0185.000000T0000Z-240919T2230Z/
Dakota MN-Washington MN-Pierce WI-
514 PM CDT Thu Sep 19 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR EAST CENTRAL DAKOTA...SOUTHERN WASHINGTON AND NORTHWESTERN PIERCE
COUNTIES...

At 514 PM CDT, a severe thunderstorm was located near Afton, or 9
miles west of River Falls, moving northeast at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Woodbury, Cottage Grove, Inver Grove Heights, Hastings, Rosemount,
Prescott, Afton, Kinnickinnic State Park, Afton State Park, Grey
Cloud Township, St Marys Point, and Point Douglas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4465 9287 4477 9306 4495 9281 4491 9276
      4487 9277 4486 9271 4474 9257 4470 9271
      4471 9273 4469 9274 4466 9285
TIME...MOT...LOC 2214Z 235DEG 40KT 4483 9280 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Strus
974 
WWUS53 KMPX 192226
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
526 PM CDT Thu Sep 19 2024

MNC037-163-WIC093-192235-
/O.EXP.KMPX.SV.W.0185.000000T0000Z-240919T2230Z/
Dakota MN-Washington MN-Pierce WI-
526 PM CDT Thu Sep 19 2024

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL DAKOTA...SOUTHERN
WASHINGTON AND NORTHWESTERN PIERCE COUNTIES WILL EXPIRE AT 530 PM
CDT...

The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.  However, gusty
winds are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southeastern and east central Minnesota...and west central Wisconsin.

Remember, a Severe Thunderstorm Warning still remains in effect for
a northern Pierce County.

&&

LAT...LON 4465 9287 4477 9306 4495 9281 4491 9276
      4487 9277 4486 9271 4474 9257 4470 9271
      4471 9273 4469 9274 4466 9285
TIME...MOT...LOC 2225Z 227DEG 30KT 4489 9271 

$$

Strus

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 19, 1:14 PM CDT, 3 hours 48 minutes earlier. Its key messages:

  • Slight Risk (Level 2/5) for large hail (2"), damaging winds (60+ mph), and a few tornadoes across eastern Minnesota and western Wisconsin this afternoon and evening.
  • Rain is increasingly likely this weekend, however uncertainty remains highest with respect to areal coverage and QPF amounts. Latest trends favor highest rainfall amounts along the Minnesota/Iowa border.
  • Cooler air arrives early next week with highs in the 60s. Temperatures rebound into the mid to upper 70s by late week.
Area forecast discussion, Sep 19, 1:14 PM CDT, 3 hours 48 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
114 PM CDT Thu Sep 19 2024

.KEY MESSAGES...

- Slight Risk (Level 2/5) for large hail (2"), damaging winds
  (60+ mph), and a few tornadoes across eastern Minnesota and
  western Wisconsin this afternoon and evening.

- Rain is increasingly likely this weekend, however uncertainty
  remains highest with respect to areal coverage and QPF
  amounts. Latest trends favor highest rainfall amounts along
  the Minnesota/Iowa border.

- Cooler air arrives early next week with highs in the 60s.
  Temperatures rebound into the mid to upper 70s by late week.

&&

.DISCUSSION...
Issued at 111 PM CDT Thu Sep 19 2024

The initial round of early morning convection has all but ended
across the area. Latest KMPX radar imagery captures a few lingering
storms in western Wisconsin, which are exiting to the east. Further
west, visible satellite captures a band of stratus tied to an
eastward advancing cold front. Latest surface observations depict
the front to the east of Alexandria extending south towards Redwood
Falls. The cold front is tied to a negatively tilted closed upper-
low positioned over southeastern Saskatchewan/southwestern Manitoba.
The eastward progression of the front across a region of ascent in
the exit region of the upper-low will be the focus point for
convective development later this afternoon. Data from our special
18z balloon and ACARS data from MSP airport illustrate that
destabilization is underway, however capping will inhibit
development for a little while longer.

RAP forecast guidance and SPC mesoanalysis continue to display a
favorable environment for severe weather across eastern Minnesota
and western Wisconsin, especially by September weather standards.
Strong instability (MLCAPEs 2000-3000 J/kg), steep mid-level lapse
rates (7.0-7.5 deg/km), and sufficient bulk shear (~35 knots) all
point towards an environment capable of producing severe weather.
CAMs seem to have a decent handle on how we expect the event to
unfold, though with any event a degree of uncertainty does remain.
The general idea advertised across the CAM suite is convective
initiation to the west of I-35 by mid-afternoon, with the number of
storms becoming numerous very quickly given the strong instability
and erosion of the cap. As storms intensify and are in the more
discrete or supercellular mode, the threat for large hail (2") and
potential tornadic activity will be the highest. Our concern is that
storms will be in this phase along/near the I-35 corridor and the
large population center that is the Twin Cities Metro during rush
hour. Storms are expected to develop into clusters quickly, which
introduces more uncertainty in the evolution of the event. The
linear nature of the hodograph would suggest splitting cells with
numerous storm scale interactions. The "chaotic" nature to this type
of convective environment means storm interactions could be
constructive or destructive, so the "high-end" nature of this setup
is somewhat in question. Nonetheless, forcing from the front and low-
level jet should promote growth into more linear segments and a
transition to a damaging wind threat as storms exit eastern
Minnesota and enter western Wisconsin. Forecast wind profiles remain
supportive of a QLCS tornado threat as well. The SPC has maintained
a large Slight Risk area in the latest Day 1 convective outlook,
which includes a large hatched area for significant hail (2") across
much of the Slight Risk area.

Showers and thunderstorms will move east of the area later this
evening and will be followed up by a dry Friday across the region. A
thermal ridge is progged to lift northeast out of the central Plains
Friday into Saturday and as a result our high temperature forecast
features the low 80s through Saturday. The weekend forecast puzzle
still has missing pieces, but the general trend is coming into
better context. A clipper-type wave is forecast to slide across the
northern Great Plains Saturday morning and will send a surface cold
front across the Upper Midwest. The passage of the front will re-
introduce scattered PoPs into the forecast Saturday afternoon and
evening. Cold advection behind the front will drop highs in the 60s
for Sunday, though that may not be the end of the active weather for
the weekend. Guidance swings a shortwave trough and associated
surface low across the Great Plains Sunday into Monday, with an
expansive shield of precipitation set to cut across portions of
Iowa/Wisconsin/Illinois etc. The northward extent of the
precipitation shield of greatest uncertainty, as there are wet and
dry members across the various ensembles. The best chance for heavy
QPF will likely be for locations in southern Minnesota, closer to
the surface low. After a cool start to the week, temperatures are
forecast to rebound into the 70s by mid to late week.

&&

.AVIATION /18Z TAFS THROUGH 18Z FRIDAY/...
Issued at 1245 PM CDT Thu Sep 19 2024

|Aside from a few lingering showers near (and moving away from)
KEAU and a narrow swath of MVFR ceilings over central MN
impacting KSTC, all sites start out as VFR this cycle. Mainly
VFR conditions expected thru late afternoon, then rapidly-
developing convection is expected over eastern MN late this
afternoon, sliding eastward over western WI through this
evening. TSRA with visibilities down to around 1SM will impact
most eastern WFO MPX sites, including the potential for
strong/gusty winds so have also added that mention for the
afternoon-evening thunderstorms. Behind the line, quickly
clearing skies with shifting winds are expected late this
evening through overnight tonight. There may be sufficient
moisture and calm winds at KEAU to promote ground fog close to
daybreak.

KMSP...Best timing for TSRA into MSP looks to be in the 22z-00z
timeframe, but could last as long as 01z. Will monitor radar
trends when storms develop and adjust the timing as needed. Some
storms could be severe, with strong winds, large hail and a few
tornadoes.

/OUTLOOK FOR KMSP/
SAT...VFR. Chc SHRA/TSRA. Wind SE 5-10kts becoming W.
SUN...VFR. Slight chc SHRA/MVFR. Wind NW 5-10 kts.
MON...VFR. Slight chc SHRA/MVFR. Wind NE 5-10 kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...None.
WI...None.

&&

DISCUSSION...Strus
AVIATION...JPC
Hazardous weather outlook, Sep 19, 11:25 AM CDT, 5 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
1125 AM CDT Thu Sep 19 2024

MNZ044-045-051>053-059>063-066>070-075>078-083>085-091>093-
WIZ014>016-023>028-200900-
Mille Lacs-Kanabec-Sherburne-Isanti-Chisago-Wright-Hennepin-Anoka-
Ramsey-Washington-McLeod-Sibley-Carver-Scott-Dakota-Nicollet-
Le Sueur-Rice-Goodhue-Blue Earth-Waseca-Steele-Martin-Faribault-
Freeborn-Polk-Barron-Rusk-St. Croix-Pierce-Dunn-Pepin-Chippewa-
Eau Claire-
1125 AM CDT Thu Sep 19 2024

This Hazardous Weather Outlook is for portions of central
Minnesota...east central Minnesota...south central Minnesota...
southeast Minnesota...northwest Wisconsin and west central
Wisconsin.

.DAY ONE...This Afternoon and Tonight.

There is a Slight Risk (level 2 of 5) of severe thunderstorms
this afternoon and evening across eastern Minnesota into western
Wisconsin. The severe threats include very large hail, damaging
winds, and the possibility of a brief tornado or two.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Additional showers and storms are possible over the next several
days. The chance for severe weather is low.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation will likely be needed this afternoon
and evening.

MNZ041>043-047>050-054>058-064-065-073-074-082-200900-
Douglas-Todd-Morrison-Stevens-Pope-Stearns-Benton-Lac Qui Parle-
Swift-Chippewa-Kandiyohi-Meeker-Yellow Medicine-Renville-Redwood-
Brown-Watonwan-
1125 AM CDT Thu Sep 19 2024

This Hazardous Weather Outlook is for portions of central
Minnesota...south central Minnesota...southwest Minnesota and
west central Minnesota.

.DAY ONE...This Afternoon and Tonight.

There is a Marginal Risk (level 1 of 5) of severe thunderstorms
this afternoon across western Minnesota. A few storms may be
severe and produce damaging wind gusts and large hail.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Additional showers and storms are possible over the next several
days. The chance for severe weather is low.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation may be needed this afternoon.

In the hours before

Special weather statement, Sep 19, 2:14 PM CDT, 2 hours 48 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
214 PM CDT Thu Sep 19 2024

MNZ093-191945-
Freeborn MN-
214 PM CDT Thu Sep 19 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN FREEBORN COUNTY
THROUGH 245 PM CDT...

At 213 PM CDT, Doppler radar was tracking a strong thunderstorm near
Twin Lakes, or near Albert Lea, moving northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Albert Lea, Glenville, Emmons, London, Hollandale, Hayward, Twin
Lakes, Myrtle, and Myre Big Island State Park.

This includes the following highways...
 Interstate 35 between mile markers 1 and 15.
 Interstate 90 between mile markers 158 and 173.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Minnesota.

&&

LAT...LON 4385 9312 4384 9305 4350 9305 4350 9365
TIME...MOT...LOC 1913Z 237DEG 38KT 4358 9336

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Strus
Local storm report, Sep 19, 3:39 PM CDT, 1 hour 23 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
339 PM CDT Thu Sep 19 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     Hail             Glenville               43.58N 93.28W
09/19/2024  M0.75 Inch       Freeborn           MN   Public

            report relayed via law enforcement.

&&

JRB
Special weather statement, Sep 19, 3:39 PM CDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
339 PM CDT Thu Sep 19 2024

MNZ077-078-085-192115-
Steele MN-Rice MN-Goodhue MN-
339 PM CDT Thu Sep 19 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN STEELE...
SOUTHWESTERN GOODHUE AND SOUTHEASTERN RICE COUNTIES THROUGH 415 PM
CDT...

At 339 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles southwest of Kenyon, or 10 miles northeast of Owatonna, moving
northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Pine Island, Zumbrota, Kenyon, Wanamingo, Moland, Bombay, and Hader.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central and southeastern Minnesota.

&&

LAT...LON 4420 9320 4441 9283 4420 9255 4419 9304
      4410 9305
TIME...MOT...LOC 2039Z 232DEG 32KT 4418 9305

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Strus
Special weather statement, Sep 19, 4:20 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
420 PM CDT Thu Sep 19 2024

MNZ070-077-078-192145-
Dakota MN-Rice MN-Goodhue MN-
420 PM CDT Thu Sep 19 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL DAKOTA...WEST
CENTRAL GOODHUE AND CENTRAL RICE COUNTIES THROUGH 445 PM CDT...

At 420 PM CDT, Doppler radar was tracking a strong thunderstorm over
Dundas, or near Northfield, moving northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Faribault, Northfield, Cannon Falls, Dundas, Stanton, Bridgewater,
Randolph, Faribault Airport, and Lake Byllesby.

This includes Interstate 35 between mile markers 59 and 69.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central, southeastern and east central Minnesota.

&&

LAT...LON 4429 9337 4437 9351 4460 9303 4445 9286
TIME...MOT...LOC 2120Z 235DEG 34KT 4440 9325

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Strus
Special weather statement, Sep 19, 4:47 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
447 PM CDT Thu Sep 19 2024

MNZ063-070-192215-
Washington MN-Dakota MN-
447 PM CDT Thu Sep 19 2024

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL DAKOTA AND SOUTHWESTERN
WASHINGTON COUNTIES THROUGH 515 PM CDT...

At 447 PM CDT, Doppler radar was tracking a strong thunderstorm over
Farmington, or 14 miles north of Northfield, moving northeast at 30
mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Lakeville, Apple Valley, Cottage Grove, Inver Grove Heights,
Hastings, Rosemount, Farmington, St. Paul Park, Hampton, Vermillion,
Coates, and Lakeville Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
east central Minnesota.

&&

LAT...LON 4456 9316 4465 9326 4485 9299 4467 9280
TIME...MOT...LOC 2147Z 234DEG 26KT 4466 9313

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Strus

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 19, 2:14 PM CDTSpecial Weather StatementMPXFreeborn31 min
Sep 19, 2:43 PM CDTSevere Thunderstorm WarningMPXFreeborn32 min
Sep 19, 3:39 PM CDTSpecial Weather StatementMPXGoodhue36 min
Sep 19, 4:20 PM CDTSpecial Weather StatementMPXRice25 min
Sep 19, 4:47 PM CDTSpecial Weather StatementMPXDakota28 min
Sep 19, 5:49 PM CDTSpecial Weather StatementMPXGoodhue26 min
Sep 19, 5:52 PM CDTSevere Thunderstorm WarningMPXChisago23 min
Sep 19, 5:55 PM CDTSevere Thunderstorm WarningMPXGoodhue35 min
Sep 19, 6:16 PM CDTSevere Thunderstorm WarningMPXChisago44 min
Sep 19, 6:23 PM CDTSpecial Weather StatementMPXWashington37 min
Sep 19, 6:32 PM CDTSpecial Weather StatementMPXGoodhue28 min
Sep 19, 6:49 PM CDTSevere Thunderstorm WarningMPXDakota26 min
Sep 19, 6:56 PM CDTSevere Thunderstorm WarningMPXGoodhue17 min
Sep 19, 5:20 PM CDTSevere Thunderstorm WarningMPXPierce, Saint Croix26 min
Sep 19, 6:13 PM CDTSevere Thunderstorm WarningMPXBarron, Polk33 min
Sep 19, 6:40 PM CDTSevere Thunderstorm WarningMPXPolk22 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2024Severe Thunderstorm Warnings in Wisconsin, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.